# SDR AALA20030062

- Difficulty date: January 11, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SJU - FLT 633 - LEFT HYDRAULIC SYSTEM FLUID LOSS TO .33.  FOUND B-NUT LOOSE ON HYDRAULIC RETURN LINE IN DOG HOUSE AREA FOR NR 1 ENGINE ACCOMPLISHED TORQUE ON B-NUT PER MM.  REPLENISHED LEFT HYDRAULIC SYSTEM ACCOMPLISHED LEAK CHECK ON NR 1 ENGINE.  NO LEAKS NOTED.  OK FOR SERVICE.  (M)
